Archived

This topic is now archived and is closed to further replies.

9ege

Severe Cystic Acne? Please Help!

4 posts in this topic

Hello all,

So i stopped taking my birth control (Gianvi-generic for Yaz) around March 2012. All summer I've had the best skin of my life. From the beginning of September, I've started to develop severe acne out of NOWHERE. I really don't know what has caused it other than the fact that I stopped my birth control but it was 6 months ago. PLEASE help me, do you think this is hormonal cystic acne?? What should I do?

post-190636-0-92924500-1353385296_thumb.post-190636-0-63218700-1353385300_thumb.post-190636-0-45842400-1353385303_thumb.

post-190636-0-50782100-1353385285_thumb.

post-190636-0-50782100-1353385285_thumb.

post-190636-0-92924500-1353385296_thumb.

post-190636-0-63218700-1353385300_thumb.

post-190636-0-45842400-1353385303_thumb.

Share this post


Link to post
Share on other sites

Yeah, that's not cystic, cystic is the huge deep under the skin kind.

I would do a low inflammation diet. cut out sugar, wheat and dairy if nothing else.

Focus on being healthy. Look in the nutrition forums; there's lots of info there.

Share this post


Link to post
Share on other sites

look into M2 cream! best thing i have ever come across, will make previous and possible acne scarring go away.

Share this post


Link to post
Share on other sites